Ghys, Étienne
Flots d'Anosov dont les feuilletages stables sont différentiables
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 20 (1987) no. 2 , p. 251-270
Zbl 0663.58025 | MR 89h:58153 | 19 citations dans Numdam
doi : 10.24033/asens.1532
URL stable : http://www.numdam.org/item?id=ASENS_1987_4_20_2_251_0

Bibliographie

[An] D. V. Anosov, Geodesic Flows on Compact Riemannian Manifolds of Negative Curvature (Proc. Steklov. Math. Inst. A.M.S. Translations, 1969).

[Ar] V. Arnold, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir, Moscou, 1980. MR 83a:34003 | Zbl 0455.34001

[B] R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms (Lecture Notes in Math., n° 470, 1975, Springer). MR 56 #1364 | Zbl 0308.28010

[BK] K. Burns et A. Katok, en collaboration avec W. Ballman, M. Brin, P. Elerbein et R. Osserman, Manifolds with Non Positive Curvature (Ergod. and Dynam. Syst., vol. 5, 1985, p. 307-317). Zbl 0572.58019

[FO] J. Feldman et D. Ornstein, Semirigidity of Horocycle Flows Over Compact Surfaces of Variable Negative Curvature, preprint.

[F] D. Fried, Transitive Anosov Flows and Pseudo-Anosov Maps (Topology, vol. 22, n° 3, 1983, p. 299-303). MR 84j:58095 | Zbl 0516.58035

[G] E. Ghys, Flots d'Anosov sur les 3-variétés fibrés en cercle [Ergod. Th. and Dynam. Sys., (4), 1984, p. 67-80]. MR 86b:58098 | Zbl 0527.58030

[Go] S. Goodman, Dehn Surgery on Anosov Flows, Geometric Dynamics (Lecture Notes in Math., Springer, n° 1007, p. 300-307). MR 1691596 | Zbl 0532.58021

[HA] A. Haefliger, Groupoïdes d'holonomie et classifiants (Astérisque, vol. 116, 1984, p. 70-97). MR 86c:57026a | Zbl 0562.57012

[H-T] Handel et W. Thruston, Anosov Flows on New 3-Manifolds (Inv. Math., vol. 59, 1980, p. 95-103). MR 81i:58032 | Zbl 0435.58019

[He] J. Hempel, 3-Manifolds (Annals of Mathematics Studies, n° 86, Princeton University Press, 1976). MR 54 #3702 | Zbl 0345.57001

[HPS] M. Hirsch, C. Pugh et M. Shub, Invariant Manifolds (Lecture Notes in Math., n° 583, 1977, Springer). MR 58 #18595 | Zbl 0355.58009

[HK] S. Hurder et A. Katok, Differentiability, Rigidity and Godbillon-Vey Classes for Anosov Flows, Preprint.

[M] Y. Mitsumatsu, A Relation Between the Topological Invariance of the Godbillon-Vey Class and the Differentiability of Anosov Foliations (Advanced Studies in Pure Math., vol. 5, 1985). MR 88a:57050 | Zbl 0653.57018

[O] P. Orlik, Seifert Manifolds (Lecture Notes in Math., n° 291, Springer-Verlag, 1972). MR 54 #13950 | Zbl 0263.57001

[P] J. Plante, Anosov Flows, Transversely Affine Foliations and a Conjecture of Verjovsky [J. London. Math. Soc., (2), 23, 1981, n° 2, p. 359-362]. MR 82g:58069 | Zbl 0465.58020

[RV] F. Raymond et T. Vasquez, 3-Manifolds Whose Universal Coverings Are Lie Groups (Topology and its Applications, vol. 12, 1981, p. 161-179). MR 82i:57011 | Zbl 0468.57009

[T] W. Thurston, The Geometry and Topology of 3-Manifolds, chap. 4 and 5, Princeton Lectures Notes.